An M-polysymmetrical hyperring is an algebraic system, where is an M-polysymmetrical hypergroup, is a semigroup and is bilaterally distributive over . In this paper, we introduce the concept of hyperideals of an M-polysymmetrical hyperring and by using this concept, we construct an ordinary quotient ring. Finally, the fundamental theorem of homomorphism is derived in the context of M-polysymmetrical hyperrings.
Madani, M. A. , Mirvakili, S. and Davvaz, B. (2019). HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS. Journal of Algebraic Systems, 7(1), 33-50. doi: 10.22044/jas.2018.6969.1342
MLA
Madani, M. A. , , Mirvakili, S. , and Davvaz, B. . "HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS", Journal of Algebraic Systems, 7, 1, 2019, 33-50. doi: 10.22044/jas.2018.6969.1342
HARVARD
Madani, M. A., Mirvakili, S., Davvaz, B. (2019). 'HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS', Journal of Algebraic Systems, 7(1), pp. 33-50. doi: 10.22044/jas.2018.6969.1342
CHICAGO
M. A. Madani , S. Mirvakili and B. Davvaz, "HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS," Journal of Algebraic Systems, 7 1 (2019): 33-50, doi: 10.22044/jas.2018.6969.1342
VANCOUVER
Madani, M. A., Mirvakili, S., Davvaz, B. HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS. Journal of Algebraic Systems, 2019; 7(1): 33-50. doi: 10.22044/jas.2018.6969.1342